<  Back to the Polytechnique Montréal portal

Extension of a two-dimensional Navier-Stokes solver for infinite swept flow

Simon Bourgault-Côté, Shahin Ghasemi, Ali Mosahebi and Éric Laurendeau

Article (2017)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/36528/
Journal Title: AIAA Journal (vol. 55, no. 2)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/1.j055139
Official URL: https://doi.org/10.2514/1.j055139
Date Deposited: 18 Apr 2023 15:04
Last Modified: 05 May 2023 15:41
Cite in APA 7: Bourgault-Côté, S., Ghasemi, S., Mosahebi, A., & Laurendeau, É. (2017). Extension of a two-dimensional Navier-Stokes solver for infinite swept flow. AIAA Journal, 55(2), 662-667. https://doi.org/10.2514/1.j055139

Statistics

Dimensions

Repository Staff Only

View Item View Item